MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN; TEST, TIME, PROTHROMBIN
Model Number N/A
Medical Device Problem Codes Use of Device Problem (1670); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside of the united states customer contacted the siemens regional support center to report non-numeric, flagged, inr patient results and falsely elevated pt results were measured with dade innovin reagent on a sysmex cs-2500 instrument.The inr results were flagged with errors and per the cs-2500 instructions for use, instructed the customer to reanalyze the sample.Siemens evaluated this issue and provided the following conclusion: no general system, software or assay issue could be found within the provided system data.The customer is most likely facing a pre-analytical issue.The customer is operational.Cs-2500 dade innovin lot: 564660 is performing as intended.A product performance issue has not been identified.No further evaluation of the device is required.Note: dade innovin is marketed in the united states under material number: 10873566.The 510(k) numbered documented in section g4 is for this product.
 
Event or Problem Description
The customer obtained non-numeric, flagged, inr patient results and falsely elevated pt results measured with dade innovin reagent on a sysmex cs-2500 instrument.The customer manually calculated an inr result of 10.0 seconds and this result was reported to, and questioned by, the physician(s).The sample was repeated at another laboratory and an inr result of 2.3 seconds was obtained and reported, as the correct result, to the physician(s).A second sample from the patient was also tested on the initial instrument and results of pt 22.1 seconds, inr 2.02 seconds were obtained.There are no known reports of patient intervention or adverse health consequences due to this issue.

Brand Name
DADE INNOVIN
Common Device Name
TEST, TIME, PROTHROMBIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jennifer cacace
511 benedict ave.
tarrytown, NY 10591
8024302902
MDR Report Key20818238
Report Number9610806-2024-00056
Device Sequence Number18096185
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public(01)00842768003806(10)564660(17)270208
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number10445706
Device Lot Number564660
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Initial Report FDA Received Date12/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale